# SDR SIMA20170730001

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 16,836 hours, 11,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS INTERMITTENT, EVEN WITH EMERGENCY LIGHTS SWITCH OFF.  PERFORMED AND OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00, OPS CHECKED GOOD.
